Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Unknotting $S^1$ in $S^4$


Author: Herman Gluck
Journal: Bull. Amer. Math. Soc. 69 (1963), 91-94
DOI: https://doi.org/10.1090/S0002-9904-1963-10873-3
MathSciNet review: 0142114
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Brown, A proof of the generalized Schoenflies theorem, Bull. Amer. Math. Soc. 66 (1960), 74-76. MR 117695
  • 2. M. Brown, Locally flat imbeddings of topological manifolds, Ann. of Math. 75 (1962), 331-341. MR 133812
  • 3. E. Artin, Quadratische Körper über Polynombereichen Galois’scher Felder und ihre Zetafunktionen, Abh. Math. Sem. Univ. Hamburg 70 (2000), 3–30 (German). MR 1809531, https://doi.org/10.1007/BF02940899
  • 4. J. Stallings, The topology of high-dimensional piecewise-linear manifolds, (to appear).
  • 5. T. Homma, On the imbedding of polyhedra in manifolds, (to appear). MR 154287


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-10873-3

American Mathematical Society